# SDR GLBA20111121F

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 34,427 hours, 45,245 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FUEL LEAKING FROM UNDER THE ENGINE INLET.  MX TIGHTENED THE B-NUT ON THE FLOW DIVIDER, LEAK CHECKED GOOD.
